m+Medelevator.RU
← Поиск публикаций
Rheumatology international · 2020

Occupational mimics of rheumatoid arthritis: hair dye-induced arthritis.

СтатьяОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Pelechas E, Voulgari P V, Drosos A A

Аннотация

Hair dye (HD) and its component para-phenylenediamine (PPD) are commonly used to enhance beauty and youth. HD is associated with allergic contact reactions and the development of autoimmune phenomena. A 28-year-old woman presented to us complaining of pain and swelling affecting the small joints of the hands bilaterally lasting for 7 weeks. Laboratory evaluation was remarkable only for an increase of acute-phase reactants, while the rest of laboratory tests including serological tests for viruses, as well as immunological tests were negative or within normal limits. She noticed a close correlation between the onset of symmetrical polyarthritis and the use of HD product. Thus, after excluding other possibilities of inflammatory arthritides, the diagnosis of HD-induced arthritis was made. The patient was treated with naproxen, and after 3 weeks, she had a complete clinical response with decrease of acute-phase reactants. Thus, we review and discuss the relevant literature of cases related with the use of HD and arthritis development. This is the first described case of HD-induced arthritis. Physicians must be aware and recognize these symptoms and signs of patients exposed to HD and treat them appropriately.

Предметные рубрики MeSH